Density of polynomial elements in invariant subspaces of entire functions of exponential type


Тип публикации: статья из журнала

Год издания: 2004

Идентификатор DOI: 10.1023/B:MATN.0000023317.50105.73

Ключевые слова: entire function; function of exponential type; translation invariant subspace; spectral synthesis; holomorphic function; Noetherian ring; primary ideal, Entire function, Function of exponential type, Holomorphic function, Noetherian ring, Primary ideal, Spectral synthesis, Translation invariant subspace

Аннотация: Translation invariant subspaces in the space of entire functions of exponential type of several complex variables are considered and conditions are presented under which the set of exponential polynomials is dense in such a space. In particular, necessary and sufficient conditions for the polynomial elements to be dense are obtaineПоказать полностьюd.

Ссылки на полный текст


Журнал: Mathematical Notes

Выпуск журнала: Vol. 75, Is. 3-4

Номера страниц: 387-390

ISSN журнала: 00014346


Вхождение в базы данных